Communications in Number Theory and Physics
Volume 12 (2018)
Local curves, wild character varieties, and degenerations
Pages: 491 – 542
Conjectural results for cohomological invariants of wild character varieties are obtained by counting curves in degenerate Calabi–Yau threefolds. A conjectural formula for $E$-polynomials is derived from the Gromov–Witten theory of local Calabi–Yau threefolds with normal crossing singularities. A refinement is also conjectured, generalizing existing results of Hausel, Mereb and Wong as well as recent joint work of Donagi, Pantev and the author for weighted Poincaré polynomials of wild character varieties.
Received 1 June 2017
Accepted 19 August 2017